Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 4653  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed11005    
    Printed141    
    Emailed2    
    PDF Downloaded95    
    Comments [Add]    
    Cited by others 3    

Recommend this journal


 

 CASE REPORT
Year : 1995  |  Volume : 41  |  Issue : 1  |  Page : 21-2

Neonatal mydriasis due to effects of atropine used for maternal Tik-20 poisoning.


Department of Paediatrics, K E M Hospital, Parel, Mumbai.

Correspondence Address:
A M Shah
Department of Paediatrics, K E M Hospital, Parel, Mumbai.

Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 0010740698

Rights and PermissionsRights and Permissions

A neonate was born to a mother who had consumed an organophosphorus(OPC) compound with suicidal intent. The mother was administered atropine and this caused mydriasis in the neonate without any other pharmacological effects. There was no evidence of placental dysfunction. There are no case reports of OPC consumed in pregnancy and its effect on neonates or of effects of massive doses of atropine in the mother and its effects on the fetus or the newborn.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow